MAUDE Adverse Event Report: COLOPLAST A/S PED FOLYSIL CATH 1.5ML CH06/5; SILICONE FOLEY CATHETER,

COLOPLAST A/S PED FOLYSIL CATH 1.5ML CH06/5; SILICONE FOLEY CATHETER,
Model Number AA61061002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Checking the quality databases revealed no anomaly in connection with the described defect.Unfortunately no sample is available from the customer and we cannot go further than the documentary investigation which didn't reveal any anomaly recorded during production.Based on the above this complaint is not confirmed.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the patient was very agile in his bed, so the catheter ruptured.Per hospital, no incident, because the catheter was broken above the branch of the catheter shaft - outside the body, and could be easily removed.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the evaluation of the returned device.After receiving this complaint, we searched for other complaint and we didn't find other complaint on this lot number 6415063.Checking the quality databases revealed no anomaly in connection with the described defect.On june 6th we received 1 used and broken sample in 2 parts : 1 part at 18.5 cm ( body part ) and an other at the funnel we see some trace of glue of adhesive.We sent the sample to our subcontractor: no conclusive cause was determined; however re-sensitization of the operators was performed.

Brand Name
PED FOLYSIL CATH 1.5ML CH06/5
Common Device Name
SILICONE FOLEY CATHETER,
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key8660650
Report Number9610711-2019-00021
Device Sequence Number2274634
Product Code EZL
UDI-Device Identifier03600040126844
UDI-Public03600040126844
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA61061002
Device Catalogue NumberAA6106
Device Lot Number6415063
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2019
Initial Date Received by Manufacturer 05/10/2019
Supplement Date Received by Manufacturer05/10/2019
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;